# SDR USAA920080870

- Difficulty date: April 5, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 52,781 hours, 35,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 312A13221
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR-C3- A .25" X .5" HOLE IN AFT PRESSURE BULKHEAD FITTING ON THE INBOARD SIDE (AROUND THE APU BLEED DUCT) AT BS 1016.  REPLACED FITTING IAW SRM 51-40-02.
